It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lorie /Darren/Max/Kelly on October 03, 2000 at 15:49:29:

In Reply to: Re: Has anyone experienced heart palpitation from prilosec/prevacid? posted by Joe on July 24, 2000 at 13:51:10:

: : : In the past my Mom has taken Prilosec for stocach ulcers. Now she is in the hospital with heart palpitations and respiratory problems, her doctor has prescribed prednisone as an option. I had recently seen an american commercial on the television in reference to prilosec-if you had taken this medication, and have respiratory and heart problems, call an 800 # (which I didn't catch) to proceed with legal action against prilosec. This braught my attention to my mother's recent complaints. The doctors don't know exactly what to do so they give her yet another prescription in hopes her condition goes away. Along with the said complaints, my Mom has had bouts of dizziness, loss of taste, blurred vision, nausia, bloating, hiccups, dry mouth, and her latest diagnosis is asthma. My Mom is 53 years old and lives a life of outdoors. These side effects are robbing her of her lifestyle. And robbing her husband, children and grandchildren of enjoying this lifestyle with her.


Follow Ups

All times are GMT -7. The time now is 01:04 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!